Transition of the Quasi-Levels in the Discrete Spectrum of the Schrödinger Operator Under Strong Perturbations of the Potential

  • A. G. Alenitsyn
Part of the Topics in Mathematical Physics book series (TOMP, volume 4)


This paper treats a perturbation of the discrete spectrum of the self-adjoint Schrödinger operator on the semiaxis (or on the axis) which has a positive potential with a finite or infinite limit at infinity. The perturbation of the operator consists in a cutoff of the potential to zero in some neighborhood of infinity.


Asymptotic Formula Discrete Spectrum Resonance Number Strong Perturbation Expansion Theorem 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. A. Evgrafov and M. V. Fedoryuk, “The asymptotic behavior of solutions of the equation w”-p(z, λ.)w = 0 for λ∞ in the complex z plane,” Usp. Mat. Nauk, Vol. 21, No. 1 (1966).Google Scholar
  2. 2.
    T. Regge, “Analytic properties of the scattering matrix,” Nuovo Cimento, Vol. 8, No. 5 (1958).Google Scholar
  3. 3.
    A. O. Kravitskii, “A double series expansion with respect to the eigenfunctions of a certain nonself-adjoint boundary value problem,” Differentsial’nye Uravneniya, Vo. 4, No. 1 (1968).Google Scholar
  4. 4.
    A. I. Baz’, Ya. B. Zel’dovich, and A. M. Perelomov, Scattering, Reactions, and Decay in Nonrelativistic Quantum Mechanics, Izd. Nauka, Moscow (1966).Google Scholar
  5. 5.
    J. Heading, Introduction to Phase-Integral Methods, Wiley (1962).MATHGoogle Scholar

Copyright information

© Consultants Bureau, New York 1971

Authors and Affiliations

  • A. G. Alenitsyn

There are no affiliations available

Personalised recommendations